U.S. doctors online nowAsk doctors free
A member asked:

Noticed bright red blood in stool also have lower right abdominal and back pain have been taking effexor (venlafaxine) for 3 weeks?

1 doctor answer2 doctors weighed in
Dr. Eric Kaplan
Colon and Rectal Surgery 43 years experience
Most likely : Due to constipation from the Effexor (venlafaxine) and hemorrhoids, but depending on your age you may need a more thorough exam and possible colonoscopy. Do not ignore the bleeding. It is not normal. Get it checked properly.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.